# SDR ASAA2023032342585

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 37,794 hours, 11,941 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 24,710 hours, 7,744 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Engine
- Part number: CFM567B27E
- Part serial: 862900
- Condition: Leaking
- Location: #1 Engine
- Part time: 24,710 hours, 7,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM #1 ENG VENTS/DRAINS. GROUNDED - YES. FOUND #1 ENGINE HPTACC VALVE LEAKING. #1 ENGINE REPLACED, TRANSFERRED TO ASA EBU SHOP W/O 1947483.
